# SDR SIMA20161112002

- Difficulty date: November 12, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 32,896 hours, 28,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT GALLEY EMERGENCY LIGHT INOPERATIVE DURING PS-2 INSPECTION.  REMOVED AND REPLACED THE NR 3 INVERTER IAW AMM 33-50-11. OPS CHECKED GOOD.
